# SDR SWAA2024072607525

- Difficulty date: June 30, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO COMPARTMENT LH SIDE PLATE BETWEEN STA. 500D-500E.(MARKED)<[01] BLENDED AREAS REMOVED .009' MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] VERIFIED OUT OF LIMITS;[03] FABRICATED REPAIR PARTS PER SRM 53-00-53-2R-5 AND EA M-22-153-01550.;[04] 02 - INSPECTED PER [SRM 53-00-53-2R-5-B00308 (REPAIR 5 - CARGO COMPARTMENT SIDEPLATE REPAIR BETWEEN FLOOR PANEL SPLICES - PERMANENT)];[05] OK TO INSTALL ALL REPAIR PARTS PER SRM 53-00-53;[06] REPLACED SECTION OF SIDE PLATE FROM STA. 500B+10 TO 500E+10 PER SRM 53-00-53-2R-5 AND EA M-22-153-01550.;[07] 02 - INSPECTED PER [SRM 53-00-53-2R-5-B00308 (REPAIR 5 - CARGO COMPARTMENT SIDEPLATE REPAIR BETWEEN FLOOR PANEL SPLICES - PERMANENT)]
